TU Darmstadt / ULB / TUbiblio

A Multigrid Semismooth Newton Method for Semilinear Contact Problems

Ulbrich, Michael and Ulbrich, Stefan and Bratzke, Daniela (2017):
A Multigrid Semismooth Newton Method for Semilinear Contact Problems.
In: Journal of Computational Mathematics, Global Science Press, pp. 486-528, 35, (4), [Online-Edition: http://www.global-sci.org/jcm/readabs.php?vol=35&no=4&page=4...],
[Article]

Item Type: Article
Erschienen: 2017
Creators: Ulbrich, Michael and Ulbrich, Stefan and Bratzke, Daniela
Title: A Multigrid Semismooth Newton Method for Semilinear Contact Problems
Language: English
Journal or Publication Title: Journal of Computational Mathematics
Volume: 35
Number: 4
Publisher: Global Science Press
Divisions: 04 Department of Mathematics > Optimization
04 Department of Mathematics > Optimization > Nonlinear Optimization
DFG-Collaborative Research Centres (incl. Transregio) > Collaborative Research Centres > CRC 805: Control of Uncertainty in Load-Carrying Structures in Mechanical Engineering
DFG-Collaborative Research Centres (incl. Transregio) > Collaborative Research Centres
04 Department of Mathematics
DFG-Collaborative Research Centres (incl. Transregio)
Date Deposited: 24 Nov 2017 07:36
Official URL: http://www.global-sci.org/jcm/readabs.php?vol=35&no=4&page=4...
Funders: DFG
Export:

Optionen (nur für Redakteure)

View Item View Item